STABILIZATION PARACHUTES - A RIGID BODY TREATMENT

被引:0
|
作者
JONES, DF [1 ]
DESMIER, PE [1 ]
机构
[1] OPERAT RES & ANAL ESTAB,DIRECTORATE AIR OPERAT RES,OTTAWA K1A 0K2,ONTARIO,CANADA
关键词
D O I
10.1119/1.15111
中图分类号
G40 [教育学];
学科分类号
040101 ; 120403 ;
摘要
引用
收藏
页码:538 / 544
页数:7
相关论文
共 50 条
  • [1] Robust stabilization of the angular velocity of a rigid body
    Astolfi, A
    Rapaport, A
    [J]. SYSTEMS & CONTROL LETTERS, 1998, 34 (05) : 257 - 264
  • [2] Robust stabilization of the angular velocity of a rigid body
    Astolfi, A
    Rapaport, A
    [J]. PROCEEDINGS OF THE 36TH IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-5, 1997, : 2864 - 2869
  • [3] Canonical approach to stabilization of rigid body dynamics
    Gurfil, P
    [J]. 2005 IEEE INTERNATIONAL SYMPOSIUM ON INTELLIGENT CONTROL & 13TH MEDITERRANEAN CONFERENCE ON CONTROL AND AUTOMATION, VOLS 1 AND 2, 2005, : 1167 - 1172
  • [4] Stabilization of a rigid body in a viscous incompressible fluid
    Do, K. D.
    [J]. OCEAN ENGINEERING, 2023, 269
  • [5] STABILIZATION OF TRANSLATIONAL MOTION OF A CONTROLLED RIGID BODY
    APYKHTIN, NG
    PIONTKOVSKII, AA
    CHIKHLADZE, TM
    [J]. PMM JOURNAL OF APPLIED MATHEMATICS AND MECHANICS, 1977, 41 (03): : 582 - 585
  • [6] Stabilization of a fluid-rigid body system
    Takahashi, Takeo
    Tucsnak, Marius
    Weiss, George
    [J]. JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 259 (11) : 6459 - 6493
  • [7] Robust stabilization of the angular velocity of a rigid body
    Astolfi, A.
    Rapaport, A.
    [J]. Systems and Control Letters, 1998, 34 (05): : 257 - 264
  • [8] STABILIZATION OF ADIABATIC RIGID BODY ROTATION BY DISSIPATION
    BOUDOURIDES, MA
    [J]. QUARTERLY OF APPLIED MATHEMATICS, 1988, 46 (01) : 49 - 54
  • [9] Structure preserving stabilization of the angular velocity of a rigid body
    Astolfi, A
    Ortega, R
    [J]. THIRD INTERNATIONAL CONFERENCE ON NONLINEAR PROBLEMS IN AVIATION AND AEROSPACE, VOLS 1 AND 2, PROCEEDINGS, 2002, : 47 - 54
  • [10] Attitude stabilization of a rigid body in conditions of decreasing dissipation
    Aleksandrov A.Y.
    Tikhonov A.A.
    [J]. Vestnik St. Petersburg University, Mathematics, 2017, 50 (4) : 384 - 391